# SDR P5CA0300771

- Difficulty date: February 25, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 105,751 hours, 19,832 cycles
- System (JASC): 7600 · Engine Controls
- Part: Throttle
- Part number: NONE
- Part serial: NONE
- Condition: Stuck
- Location: # 4 Eng
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

# 4 ENG. SHUT DOWN ON DESCENT INTO PIK - THROTTLE STUCK AT 2.0 ON THROTTLE QUANDRANT ENG PARAMETERS NORMALS 75% M ONE MORE THIS HAPPENED ON DESCENT OIL PRESSURE AT LAST FEW MIN. OF FLT THROTTLE OK AFTER LANDING. ENG SHUT DOWN CHECKLIST COMPLIED WITH A/C CURRENTLY IN A-CK CORRECTIVE ACTION TO FOLLOW.
